# SDR USAA070124

- Difficulty date: February 22, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 50,025 hours, 50,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 277 S2L AND S3L CRACKED.  REMOVED OLD PART & FAB'D NEW, DRILLED, TREATED & PRIMED PER SRM 51-10-02, BOEING DWG 65-49806, DEFECT SIZE:  1 INCH.
